MathSciNet Relay Station
MathSciNet bibliographic data
MR2179368 (2006k:30046) 30F45
Balogh, Zoltán M.; Buckley, Stephen M. Sphericalization and flattening. Conform. Geom. Dyn. 9 (2005), 76–101 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement